Sinarest Syrup 60 ml

Be the first to review
˄
˅
Generic Name: Chlorpheniramine 1mg/5ml + Paracetamol 125mg/5ml + Phenylephrine 5mg/5ml + Sodium Citrate 60mg/5ml
Buy 6 Get 1 Free

This product is available in a different pack size

Sinarest Syrup 75 ml
Sinarest Syrup 75 ml
PTR : 104.99
MRP Rs. 146.99   |   Discount 6%
Expiry Date: Nov 2026
Loading..

xxxxxxxxxxxxxxxxx

Reviews & Ratings

Be the first to review